# SDR ASAA2022080139308

- Difficulty date: August 1, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 49,927 hours, 14,685 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442653
- Part serial: BECW4133
- Condition: Faulty
- Location: #2 Engine
- Part time: 59,049 hours, 18,307 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENG VALVE CLOSED ANNUNCIATOR BRIGHT BLUE AFTER SHUTDOWN. GROUNDED - YES. REPLACED #2 HMU PER ASA T/C N8473000 AND N8473001.
